Posted by: Eve | 2012-01-31

Bruising from medication

Hi, When I was on ecotrin I started bruising and bleeding easily from spots on my arm just from wearing a bangle. Came off meds was fine. Took Omega supplements and it did the same wrote to you and you said it could do the same. So stopped them.
Now suddenly the same has happened even worse. Only new meds I have been taking are Vitamins supplements Viral Guard 3x day to build up my immune system as I was run down and Revite Super B Injection 1x day.
Could the ingredients in either be doing this?
Thanks for your assistance

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Eve

I'm rather worried that your symptoms keeps re-appearing: I strongly suggest seeing a doctor regarding this as soon as possible.

(At the normal recommended doses these products should rarely cause severe bruising)

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.